MAUDE Adverse Event Report: ARTHREX, INC. LNT IMPLANT SYSTEM, 3.9 BC SWIVELOCK; K192532

ARTHREX, INC. LNT IMPLANT SYSTEM, 3.9 BC SWIVELOCK; K192532
Model Number LNT IMPLANT SYSTEM, 3.9 BC SWIVELOCK
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by facility representative that an ar-1665bcsl-39 anchor broke upon insertion.This was during a procedure on (b)(6) 2022.The surgeon removed the anchor and used a new ar-1665bcsl-39 to complete the case with no patient harm.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
LNT IMPLANT SYSTEM, 3.9 BC SWIVELOCK
Common Device Name
K192532
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13684537
Report Number1220246-2022-04556
Device Sequence Number6284380
Product Code MAI
UDI-Device Identifier00888867367272
UDI-Public00888867367272
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K192532
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLNT IMPLANT SYSTEM, 3.9 BC SWIVELOCK
Device Catalogue NumberAR-1665BCSL-39
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2022
Initial Report FDA Received Date03/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown